I sure hope someone in this forum can help, because I am beginning to think I am crazy.
In October 2007 I started having a burning pain in the ball of my right foot and in my right calf, behind my right knee. At first my dr. suspected a magnesium deficiency and gave me supplements. Several nights of diarrhea later, we realized that was not the case. She also checked my potassium levels, which were normal.
Over Memorial Day weekend, 2008 the pain got so bad I went to the emergency room. They did an ultrasound and did not find any blood clot so I was sent home with hydrocodone.
I was referred to a podiatrist who performed a nerve test and found that the nerve impulses were slow in my right leg. In July he performed a tarsal tunnel release surgery on my right foot. Within a month the pain returned.
I went back to my old dr. who began doing osteopathic adjustments on my back. These gave only temporary help. Last week she x-rayed my lower back and saw that I have minor arthritis (I am 32). She sent me in for an MRI of my lower back but the MRI was clean. She did not perform an xray or MRI on my right leg. She is now referring me to a neurologist.
The pain is constant, burning, and numbing. It does not respond to hydrocodone or flexeril any more. I am also finding it more and more difficult to drive, and I am getting clumsier. I should also say that my mother has multiple sclerosis so I do have a family history of central nervous system crap. I have had RLS before--I get it as a reaction to taking Claritin D--this is not the same kind of pain. I am finding it hard to take care of my two year old. I need answers.
Honestly at this point I am tempted to just grab a kitchen knife and stab my right leg--at least I would be experiencing a different pain, you know?
Any thoughts are welcome.
Thanks in advance,
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?